# SDR CALA2025121212050

- Difficulty date: December 11, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A320-232
- Aircraft serial: 1514
- Aircraft time: 68,423 hours, 30,035 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ROW LIGHTING AT SEAT ROWS 26-28 INOP REPLACEMENT OF LEFT OVERWING EPSU UNIT (11WL) (REF LOG PAGE 7240234) FIXED LIGHING ISSUE ON SEATROWS 26-28. AMM REF 33-51-38. OPS CHECK OK, OK FOR SERVICE.
